# SDR AALA201704139003

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 49,274 hours, 14,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXTERIOR EMERGENCY EXIT LIGHT BY L4 DOOR IS INOPERATIVE.  REMOVED AND REPLACED LIGHT IAW AMM 33-51-11.  OPERATIONAL CHECK GOOD.
